Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 7:40 PM EDT for 6 counties in Vermont; Essex County, New York. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2012, 7:40 PM EDT (23:40 UTC)
- Expired
- Jul 4, 2012, 8:45 PM EDT
- In force
- 65 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Essex County, NY, Addison County, VT, Chittenden County, VT, Orange County, VT, Rutland County, VT, Washington County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 83 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 8:24 PM EDT | TSTM WND DMG | Chimney Point, VT | TREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND ADDISON VT BRIDGE |
| Jul 4, 8:33 PM EDT | TSTM WND DMG | 1 Wnw Bridport, VT | 22TREES DOWN IN BRIDPORT NEAR ROUTE 125 |
| Jul 4, 8:49 PM EDT | TSTM WND DMG | Chimney Point, VT | TREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND ADDISON VT BRIDGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 6:10 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS51 KBTV 042340
SVRBTV
NYC031-VTC001-007-017-021-023-027-050045-
/O.NEW.KBTV.SV.W.0051.120704T2340Z-120705T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
740 PM EDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WINDSOR COUNTY IN SOUTHERN VERMONT...
WEST CENTRAL ORANGE COUNTY IN CENTRAL VERMONT...
SOUTHWESTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
SOUTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
SOUTHEASTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
ADDISON COUNTY IN CENTRAL VERMONT...
NORTHERN RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 845 PM EDT.
* AT 730 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING ONE INCH
DIAMETER HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
SEVERE STORMS EXTENDED FROM BOLTON TO LEWIS...AND WERE MOVING
SOUTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
UNDERWOOD...MINEVILLE...LINCOLN...MORIAH...CROWN POINT CENTER...
RIPTON...TICONDEROGA...SHOREHAM...SUDBURY...STOCKBRIDGE...
PITTSFORD...HUBBARDTON...
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND
DAMAGE BUILDINGS. FOR YOUR SAFETY...TAKE COVER NOW!
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.
&&
LAT...LON 4363 7343 4381 7336 4380 7356 4415 7374
4432 7285 4423 7277 4381 7265 4370 7258
4362 7298 4359 7324 4358 7330 4362 7332
4362 7336 4358 7337 4357 7342
TIME...MOT...LOC 2339Z 332DEG 34KT 4427 7282 4422 7354
$$
LOCONTO1 follow-up statement
086
WWUS51 KBTV 050031
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
831 PM EDT WED JUL 4 2012
NYC031-VTC001-007-017-021-023-027-050045-
/O.CON.KBTV.SV.W.0051.000000T0000Z-120705T0045Z/
WINDSOR VT-ORANGE VT-WASHINGTON VT-ESSEX NY-CHITTENDEN VT-ADDISON VT-
RUTLAND VT-
831 PM EDT WED JUL 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...AND ADDISON...
SOUTHWESTERN WASHINGTON AND WEST CENTRAL ORANGE COUNTIES IN CENTRAL
VERMONT...AND SOUTHEASTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
AND NORTHERN RUTLAND AND NORTHWESTERN WINDSOR COUNTIES IN SOUTHERN
VERMONT...
AT 828 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS
EXTENDED FROM RANDOLPH TO SUDBURY...AND WERE MOVING SOUTHEAST AT 40
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
HOLDEN...GAYSVILLE...PROCTOR...EAST PITTSFORD...
THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN WITH STREET FLOODING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.
&&
LAT...LON 4363 7343 4381 7336 4380 7356 4415 7374
4426 7315 4423 7277 4381 7265 4370 7258
4362 7298 4359 7324 4358 7330 4362 7332
4362 7336 4358 7337 4357 7342
TIME...MOT...LOC 0030Z 332DEG 34KT 4386 7266 4379 7322
$$
BANACOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:54 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jul 4, 3:54 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 354 PM EDT WED JUL 4 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL PUSH ACROSS THE REGION THROUGH TONIGHT. PRECIPITATION WILL PERSIST INTO THURSDAY MORNING BEFORE HIGH PRESSURE BUILDS OVER THE AREA...AND REMAIN INTO FRIDAY. A WEAK FRONT PASSES THROUGH THE AREA SATURDAY...FOLLOWED BY HIGH PRESSURE FOR SUNDAY INTO NEXT MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 354 PM EDT WEDNESDAY...SCT -RW/-TRW ACROSS THE CWA THIS AFTNOON. EXPECTING ACTIVITY TO CONTINUE/INCR AS EVENING PROGRESSES. THIS WILL BE DO TO FRNT OVER CENTRAL QUEBEC THAT IS SLOWLY PUSHING S AND E. TEMPS/DEWPTS OVER THE AREA STILL REMAIN HIGH ATTM WITH NO MAJOR RELIEF EXPECTED UNTIL FROPA OCCURS TNGT. WITH ANY THUNDER...THE THREAT FOR SMALL HAIL/GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS WILL PERSIST THRU MIDNIGHT TIL FRNT THRU MOST OF CWA. ACTIVITY WILL TAPER DOWN TO -RW FROM W TO E OVERNGT/TOWARDS MORNING. EXPECTING FG TO DEVELOP TNGT AS WELL AFT MIDNGT INTO THURSDAY MORNING. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 354 PM EDT WEDNESDAY...COASTL LOW DEVELOPS ALONG THE NEW ENGLAND COAST THURSDAY MORNING AS REMNANTS OF FRNT STALL OFFSHORE. NORTHERLY FLOW OVER THE CWA DURING THE DAY WITH HIGH PRESSURE BUILDING FROM THE WEST. SOME LINGERING CLDS/PRECIP FOR PORTIONS OF E VT THURSDAY MORNING...OTHERWISE REGION CLRING OUT FOR NICE DAY. STRONG UPPER RIDGE WHICH HAD BEEN OVER THE CENTRAL PLAINS WILL SHIFT EAST THURSDAY NIGHT INTO FRIDAY. THERMAL RIDGE BRINGS 850 TEMPS NEAR +20C AND 925 TEMPS AROUND +24C. THIS COMBINED WITH WESTERLY SFC WINDS WILL ALLOW HIGHS TO REACH AROUND 90F. MDLS BRING WK FRNTL BOUNDARY DOWN ACROSS NORTHERN ZONES FRI NGT. W/ STRONG SUBSIDENCE OVER AREA WILL KEEP ANY CHANCE FOR PRECIP NEAR THE CANADIAN BORDER. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 354 PM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRONT WHICH WAS NORTH OF CWA FOR FRI NGT WILL BEGIN TO DROP OVER THE CWA DURING THE DAY SATURDAY AS SFC RIDGE PUSHES WAY OFFSHORE. WILL CONTINUE WITH MENTION OF CHANCE FOR -RW/-TRW AS SYSTEM DOES FALL APART LATE IN DAY BFR HITTING SOUTHERN NEW ENG COAST. HIGH PRESSURE THEN IN CONTROL FOR SUNDAY INTO MONDAY WITH DRY CONDITIONS AND TEMPS NEAR NORMAL. BROAD UPPER LOW SETS UP OVER EASTERN QUEBEC FOR THE BEGINNING OF NEXT WEEK. WK VORT MAY DROP DOWN AFFECTING THE REGION WITH SOME LGT -RW...FOLLOWED BY HIGH PRESSURE MIDWEEK. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THROUGH 18Z THURSDAY...A WEAK FRONTAL BOUNDARY CONTINUES TO TRACK THROUGH THE REGION THIS AFTERNOON AND EVENING BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS GENERALLY FROM 19-03Z. WITHIN ANY HEAVIER SHOWERS OR THUNDERSTORMS IFR VSBY AND MVFR CIGS ARE POSSIBLE...BUT EXTREMELY DIFFICULT TO FORECAST SOMETHING HITTING A TERMINAL AT THIS TIME SO HAVE JUST INCLUDED VCSH FOR NOW. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE INTERNATIONAL BORDER AND DROPPING SOUTH INTO OUR FORECAST AREA. AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR BR POSSIBLE ELSEWHERE. OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z MONDAY...VFR UNDER HIGH PRESSURE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JN NEAR TERM...JN SHORT TERM...JN LONG TERM...JN AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 434 AM EDT WED JUL 4 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-050845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 434 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE, HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HANSON
In the hours before
Local storm report, Jul 4, 7:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
721 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG ELLENBURG 44.89N 73.84W
07/04/2012 CLINTON NY PUBLIC
TREES AND POWERLINES DOWN
&&
EVENT NUMBER BTV1200210
JNLocal storm report, Jul 4, 7:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
727 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL PEASLEEVILLE 44.60N 73.67W
07/04/2012 M1.00 INCH CLINTON NY PUBLIC
&&
EVENT NUMBER BTV1200211
JNLocal storm report, Jul 4, 7:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
730 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND GST BURLINGTON 44.48N 73.21W
07/04/2012 E70 MPH CHITTENDEN VT TRAINED SPOTTER
KING STREET IN DOWNTOWN BURLINGTON FLOODED
&&
EVENT NUMBER BTV1200213
JNLocal storm report, Jul 4, 7:31 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
731 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 1 WNW ESSEX JUNCTION 44.50N 73.12W
07/04/2012 CHITTENDEN VT FIRE DEPT/RESCUE
POWER LINES DOWN ON PEARL STREET IN ESSEX JUNCTION
&&
EVENT NUMBER BTV1200214
NEILESSpecial weather statement, Jul 4, 7:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
735 PM EDT WED JUL 4 2012
VTZ003-004-006>008-010-016-050030-
CALEDONIA VT-EASTERN FRANKLIN VT-ESSEX VT-LAMOILLE VT-ORANGE VT-
ORLEANS VT-WASHINGTON VT-
735 PM EDT WED JUL 4 2012
...HEAVY RAINFALL WILL MOVE THROUGH CALEDONIA...EAST CENTRAL
FRANKLIN...EASTERN LAMOILLE...NORTHEASTERN ORANGE...NORTHEASTERN
WASHINGTON...ORLEANS AND SOUTHWESTERN ESSEX COUNTIES...
AT 730 PM EDT...ANOTHER ROUND OF HEAVY RAIN WILL MOVE THROUGH AREAS
THAT HAVE ALREADY RECEIVED OVER 2 INCHES FROM AFTERNOON
THUNDERSTORMS. THESE AREAS...SPECIFICALLY THE WALDEN AND DANVILLE
AREAS COULD SEE ANOTHER INCH OF PRECIPITATION OVER A SHORT DURATION.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.
TURN AROUND...DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROAD.
LAT...LON 4442 7168 4439 7179 4435 7181 4433 7187
4433 7198 4428 7206 4415 7203 4411 7205
4409 7202 4390 7216 4484 7284 4502 7220
4501 7199
BOYDLocal storm report, Jul 4, 7:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
738 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG BURLINGTON 44.47N 73.21W
07/04/2012 CHITTENDEN VT PUBLIC
TREE DOWN ON SAINT PAUL ST IN BURLINGTON
&&
EVENT NUMBER BTV1200215
NEILESThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:44 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle, Lamoille, Orleans | 61 min |
| Jul 4, 2:29 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 61 min |
| Jul 4, 2:40 PM EDT | Special Weather Statement | BTV | Orleans | 65 min |
| Jul 4, 3:23 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Franklin, Lamoille, Orleans | 67 min |
| Jul 4, 4:24 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Washington | 52 min |
| Jul 4, 5:06 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 44 min |
| Jul 4, 5:57 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 63 min |
| Jul 4, 6:32 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Washington, Windsor | 58 min |
| Jul 4, 6:48 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Orange, Rutland, Washington and 1 more | 57 min |
| Jul 4, 7:02 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 58 min |
| Jul 4, 7:35 PM EDT | Special Weather Statement | BTV | Caledonia, Lamoille, Orleans | 55 min |
| Jul 4, 7:59 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 61 min |
| Jul 4, 7:59 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 61 min |
| Jul 4, 3:19 PM EDT | Special Weather Statement | BTV | St. Lawrence | 56 min |
| Jul 4, 4:00 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 60 min |
| Jul 4, 5:03 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 57 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.